# SDR SWIA202055485

- Difficulty date: November 21, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FORWARD AND AFT END CAPS DENTED AND DAMAGED FASTENERS.  C-CHECK RO 1/16/2021.  MEASURED DENT DAMAGE AND FOUND TO BE OUT OF ALLOWABLE LIMIT OF W/D < 25, REF CRJ200 SRM 52-00-31 FIG 102 SHEET 3.  REMOVED AND REPLACED THE PAX DOOR UPPER FWD & AFT COVERS P/N 600-31902-287/ -288 WITH NEW PARTS, REF CRJ-200 SRM 51-40-06 & CRJ-200 SRM 51-42-13.
